Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 61, Number 2
HTML articles powered by AMS MathViewer

Left loops which satisfy the left Bol identity
B. L. Sharma PDF
Proc. Amer. Math. Soc. 61 (1976), 189-195
Decomposing algebraic vector bundles on the projective line
Charles C. Hanna PDF
Proc. Amer. Math. Soc. 61 (1976), 196-200
Functional characterizations of the field of values and the convex hull of the spectrum
Charles R. Johnson PDF
Proc. Amer. Math. Soc. 61 (1976), 201-204
The class number of the field of $5^{n}$th roots of unity
Lawrence C. Washington PDF
Proc. Amer. Math. Soc. 61 (1976), 205-208
Monic and monic free ideals in a polynomial semiring in several variables
Louis Dale PDF
Proc. Amer. Math. Soc. 61 (1976), 209-216
Inertial coefficient rings and the idempotent lifting property
Ellen E. Kirkman PDF
Proc. Amer. Math. Soc. 61 (1976), 217-222
The conjugacy problem for HNN groups and the word problem for commutative semigroups
Michael Anshel PDF
Proc. Amer. Math. Soc. 61 (1976), 223-224
A noninvertible unweighted bilateral shift
Ralph Gellar and Robert Silber PDF
Proc. Amer. Math. Soc. 61 (1976), 225-226
The preparation theorem and the freeness of $A[[X]]/I$
S. H. Cox PDF
Proc. Amer. Math. Soc. 61 (1976), 227-231
Rotundity and smoothness in conjugate spaces
M. A. Smith PDF
Proc. Amer. Math. Soc. 61 (1976), 232-234
Differentiability through change of variables
A. M. Bruckner and C. Goffman PDF
Proc. Amer. Math. Soc. 61 (1976), 235-241
Univalent functions and the Riemann mapping theorem
P. R. Garabedian PDF
Proc. Amer. Math. Soc. 61 (1976), 242-244
Fourier transforms with only real zeros
Charles M. Newman PDF
Proc. Amer. Math. Soc. 61 (1976), 245-251
On the $L^{2}$-boundedness of pseudo-differential operators
A. G. Childs PDF
Proc. Amer. Math. Soc. 61 (1976), 252-254
A generalization of the arithmetic-geometric means inequality
A. M. Fink and Max Jodeit PDF
Proc. Amer. Math. Soc. 61 (1976), 255-261
More on the “zero-two” law
S. R. Foguel PDF
Proc. Amer. Math. Soc. 61 (1976), 262-264
A generalization of the little theorem of Picard
Nicholas C. Petridis PDF
Proc. Amer. Math. Soc. 61 (1976), 265-271
Meromorphic functions and smooth analytic functions
Robert Kaufman PDF
Proc. Amer. Math. Soc. 61 (1976), 272-274
Distribution of zeros and limit behavior of solutions of differential equations
H. Guggenheimer PDF
Proc. Amer. Math. Soc. 61 (1976), 275-279
Strict topology and $P$-spaces
Surjit Singh Khurana and Seki Alexander Choo PDF
Proc. Amer. Math. Soc. 61 (1976), 280-284
A strong type of regularity for the $\textrm {PWB}$ solution of the Dirichlet problem
D. H. Armitage PDF
Proc. Amer. Math. Soc. 61 (1976), 285-289
Banach spaces on which nontrivial Saks spaces exist
Iwo Labuda PDF
Proc. Amer. Math. Soc. 61 (1976), 290-294
Linear projections which implement balayage in Fourier transforms
George S. Shapiro PDF
Proc. Amer. Math. Soc. 61 (1976), 295-299
An expression for the first conjugate point for an $n$th order nonlinear differential equation
Allan C. Peterson PDF
Proc. Amer. Math. Soc. 61 (1976), 300-304
Structure theorem for $A$-compact operators
G. D. Lakhani PDF
Proc. Amer. Math. Soc. 61 (1976), 305-309
Unbounded derivations of group $C^*$-algebras
Christopher Lance and Assadollah Niknam PDF
Proc. Amer. Math. Soc. 61 (1976), 310-314
Some stability theorems for nonharmonic Fourier series
Robert M. Young PDF
Proc. Amer. Math. Soc. 61 (1976), 315-319
On asymptotic values of analytic functions on Riemann surfaces
Mikio Niimura PDF
Proc. Amer. Math. Soc. 61 (1976), 320-322
The equivalence of various Lipschitz conditions on the weighted mean oscillation of a function
Edward P. Lotkowski and Richard L. Wheeden PDF
Proc. Amer. Math. Soc. 61 (1976), 323-328
On certain extremal problems for functions with positive real part
Stephan Ruscheweyh and Vikramaditya Singh PDF
Proc. Amer. Math. Soc. 61 (1976), 329-334
Uniqueness theorems for harmonic functions of exponential growth
Doron Zeilberger PDF
Proc. Amer. Math. Soc. 61 (1976), 335-340
Approximation by invertibles
Michael Gartenberg PDF
Proc. Amer. Math. Soc. 61 (1976), 341-346
$L_{p}(\mu ,X)$ $(1<p<\infty )$ has the Radon-Nikodým property if $X$ does by martingales
Barry Turett and J. J. Uhl PDF
Proc. Amer. Math. Soc. 61 (1976), 347-350
On the spectral type of one-parameter groups on operator algebras
David E. Evans PDF
Proc. Amer. Math. Soc. 61 (1976), 351-352
When midsets are manifolds
L. D. Loveland PDF
Proc. Amer. Math. Soc. 61 (1976), 353-360
Almost-complex substructures on the sphere
I. Dibag PDF
Proc. Amer. Math. Soc. 61 (1976), 361-366
On the facial structure of a convex body
J. B. Collier PDF
Proc. Amer. Math. Soc. 61 (1976), 367-370
A limit theorem for measurable random processes and its applications
L. Š. Grinblat PDF
Proc. Amer. Math. Soc. 61 (1976), 371-376
Stationary points of $(Z_{2})^{k}$-actions
Frank L. Capobianco PDF
Proc. Amer. Math. Soc. 61 (1976), 377-380
Fixed points of Anosov maps of certain manifolds
Jonathan D. Sondow PDF
Proc. Amer. Math. Soc. 61 (1976), 381-384
A note on the Denjoy integrability of abstractly-valued functions
T. J. Morrison PDF
Proc. Amer. Math. Soc. 61 (1976), 385-386